# SDR SWAA2023013191119

- Difficulty date: January 12, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE PANEL BREAK BETWEEN STA 328 AND STA 344 LBL 11.10 HAS CORROSION ON UPPER FLANGE.<[01] INSTALLED EWIS PROTECCION AT FWD WET AREA;BET. STA 328 TO STA 344;LBL 11.PER B 737-700 AMM 20-60-07-913-901.;[02] REMOVED CORROSION AT PANEL BREAK;BETWEEN STA 328 TO STA 344;LBL 11.1;PER B 737-700 SRM 51-10-02-0G-0.;[03] MEASURED REWORKED AREA;FOUND OUT OF LIMITS PER B 737-700 SRM 53-10-51-1A-1.ORIGINAL MATERIAL .080'';MATERIAL REMOVED .025'';MATERIAL REMAINING .055''.INSTRUMENT USED ID: 165542;DUE DATE 19-AUG-23.;[04] REMOVED PANEL BREAK;AT FWD WET AREA BET.STA 328 TO STA 344;LBL 11.10.PER B 737-700 SRM 51-40-02-0G-0.;[05] LOCATED AND DRILL NEW PANEL BREAK(INTERCOASTAL).STA 328 TO STA 344;LB INSTALLED NEW INTERCOSTAL AT FWD WET AREA BET. STA 328 AND 344 LBL11.10 PER DRWG #141A5400 SH29 AND B737-700 SRM 51-40-02-0G-0.;[15] VERIFIED STEP #14 INTERCOSTAL INSTALLATION PER DRWG #141A5400 SH29 AND B737-700 SRM 51-40-02-0G-0.
